# SDR 2001FA0000608

- Difficulty date: December 6, 2001
- Submitted: December 6, 2001
- Operation: General aviation
- Aircraft: N147FS
- Make and model: Moravn Z242L
- Aircraft serial: 0735
- Aircraft time: 1,135 hours
- Engine: Lyc AEIO360A1B6
- Engine time: 1,135 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Support
- Part number: L24266701320000
- Condition: Broken
- Location: Fuel Servo
- Part time: 1,135 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EYE SCREW, IS A SUPPORT STRUT WHICH ATTACHES TO THE EXHUST STACK AT ONE END AND THE FUEL SERVO TO ENGINE SUMP ATTACHMENT STUDS AT THE OTHER END. THE STRUT FELL BETWEEN THE THROTTLE ARM AND SUMP. THIS PREVENTED THE ENGINE FROM BEING ABLE TO REDUCE POWER BELOW 1500 RPM. CONDITION REPORTED BY PILOT AND FOUND BY MECHANIC. SUBMITTER REPLACED PART AND SECURED STRUT AT AN ADDITIONAL POINT IN CASE THE REPLACEMANT PART BREAKS AGAIN. THIS ADJUSTMENT WOULD PREVENT THE STRUT FROM FALLING INTO THE CONTROL LINKAGE IF THE PROBLEM REOCCURES.
